# SDR SWAA2023121222009

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ANGLE INTERNAL STRUCTURE AREA ACCESS PANEL 661AB AT RT WING 2023-694299<[01] REPLACED ANGLE AND FASTENERS LOCATED TRAILING INTERNAL STRUCTURE AREA ACCESS PANEL 661AB AT RT WING.  IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG: 115A3700 SHEET: 41 REV: - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED TRAILING INTERNAL STRUCTURE AREA ACCESS PANEL 661AB AT RT WING.  IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DWG: 115A3700 SHEET: 41 REV: - SEE INDIVIDUAL SIGN OFFS BELOW.
